Norgesic/Norgesic Forte

Norgesic/Norgesic Forte Description

paracetamol + orphenadrine

Manufacturer:

iNova

Distributor:

Metro Drug
Full Prescribing Info
Description
Each Norgesic tablet contains Paracetamol 450 mg, Orphenadrine citrate 35 mg.
Each Norgesic Forte tablet contains Paracetamol 650 mg, Orphenadrine citrate 50 mg.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in